MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 49/18; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 49/18; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 49/18
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that on pictures it was found that after an implantation in november 2007 the coating of the pan is abraded and a metallosis is suspected.No information provided by the customer.Update dw 01-aug-2024: further information was provided that the prosthesis was implanted in agatharied from prof.Brunner in october 2007.3 years ago the prosthesis started to making noises in specific movements.Prof.Brunner has diagnosed a wear of the poly with a metallosis and osteolysen.The surgeon advised the patient to clarify the event with an additional arthroscopy.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 49/18
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19967189
Report Number1220246-2024-07154
Device Sequence Number12964301
Product Code QHQ
UDI-Device Identifier00888867060067
UDI-Public00888867060067
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 49/18
Device Catalogue NumberAR-9349-18
Device Lot Number0651018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown